Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 210  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2013 | Volume:  17 | Issue Number:  3 | Page:  378-382

CASE REPORT

Orthodontic-periodontic intervention of pathological migration of maxillary anterior teeth in advanced periodontal disease
Panchal Anita H, Patel Vasumati G, Bhavsar Neeta V, Mehta Hardik V

Number of times this article was viewed 2842
Number of times this article has been printed  from the site 38
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal